# SDR 2006FA0000685

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: General aviation
- Aircraft: N7765U
- Make and model: Cessna 150M
- Aircraft serial: 15077837
- Aircraft time: 5,510 hours
- Engine: Lyc O320E2D
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 04320052
- Part serial: NONE
- Condition: Loose
- Location: Rt Stab
- Part time: 5,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSP, APPLIED A +/- 5 LB UP AND DOWN FORCE ON RT STABILIZER TIP AND HEARD A GRUNTING SOUND.   FURTHER INVESTIGATION REVEALED A SMALL RELATIVE MOTION BETWEEN STABILIZER AFT FITTING, 0432005-2, AND FUSELAGE.  REMOVING NUT, OPENED A 0.020 INCH AIR GAP BETWEEN THE FITTING AND FUSELAGE.  CLEANING GAP WITH A CLOTH DIDN’T SHOW ANY METAL PARTICLES. FIX WAS TO FABRICATE A 0.020 INCH SHIM.  FITTING IS A VERY  RIGID CHANNEL THAT IF THERE WAS AN AIR GAP IT MAY NOT CLAMP ON TO FUSELAGE FITTING HARD ENOUGH WITH BOLT TORQUE.  THIS MAY NOT BE A DEFECTIVE PART, JUST TOLERANCE STACK UP.  LT SIDE FITTING WAS CHECKED.  IT REQUIRED A 0.010 INCH SHIM.THESE 2 AFT MOUNTING POINTS ARE LOAD CYCLED MORE FREQUENTLY.
